# SDR CALA9900959

- Difficulty date: August 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND IMPACT DAMAGE TO FORWARD CARGO DOOR AFT CORNER AND EDGE BEAM.  THE DOOR AFT CORNER AND EDGE BEAM WERE REPLACED IAW BOEING DRAWING 143N6618, 143N6621, AND SRM 51-40-02.
